On the Euler–Maruyama scheme for SDEs with bounded variation and Hölder continuous coefficients

Hoang Long Ngo, Dai Taguchi

Research output: Contribution to journalArticle


We consider the strong rate of convergence of the Euler–Maruyama approximation for stochastic differential equations with possibly discontinuous drift and Hölder continuous diffusion coefficient. In particular, we show that the rates obtained in some recent papers can be improved under an additional assumption that the diffusion coefficient is of bounded variation.

Original languageEnglish
Pages (from-to)102-112
Number of pages11
JournalMathematics and Computers in Simulation
Publication statusPublished - Jul 2019
Externally publishedYes



  • Discontinuous drift coefficient
  • Euler–Maruyama approximation
  • Hölder continuous diffusion coefficient
  • Rate of convergence

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this